# SDR IXXA2025061301

- Difficulty date: June 13, 2025
- Submitted: June 14, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 491B1342043007
- Part serial: NSN
- Condition: Eroded
- Location: Zone 400
- Component: Thrust Reverser, Ge, FRCF6F23FG10
- Component part number: 681L271G05
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG IB TR INSIDE LIP ON THE IDG DOOR HAS CHAFFING WEAR ON LANDING
